Robustness properties of apoptosis models with respect to parameter variations and stochastic influences. Eißing, T., Allgöwer, F., & Bullinger, E. IEE Systems Biology, 152(4):221-228, 2005.
bibtex   
@ARTICLE{ist:eissing05a,
  author = {Ei{\ss}ing, T. and Allg{\"o}wer, F. and Bullinger, E.},
  title = {{R}obustness properties of apoptosis models with respect to parameter
	variations and stochastic influences},
  journal = {IEE Systems Biology},
  year = {2005},
  volume = {152},
  pages = {221-228},
  number = {4},
  pubtype = {journal}
}
Downloads: 0